MathSciNet Relay Station
MathSciNet bibliographic data
MR285926 (44 #3143) 47.40
Helton, J. William Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory. Bull. Amer. Math. Soc. 78 1971 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement